Sie befinden sich hier: KU.de  Fakultäten  Mathematisch-Geographische Fakultät  Mathematik  Publikationen  

Ausgewählte Veröffentlichungen

  • Optimal recovery by linear functionals, Journal of Approximation Theory 44 (1985), 167-172.
  • On the real CF-method for polynomial and strong unicity constants, Journal of Approximation theory 55 (1988), 86-102.
  • With P.M.Gauthier, W.Hengartner: Asymptotic maximum principles for subharmonic and plurisubharmonic functions, Canadian Journal of Mathematics XL (1988), 477-486.
  • Local uniqueness in non-uniqueness spaces, Approximation Theory and its Applications 4 (1988), 35-39.
  • With E.B.Saff: On the behavior of zeros and poles of best uniform polynomial and rational approximants, in Nonlinear numerical methods and rational approximation (1988), 57-75.
  • A note on strong uniqueness constants, Journal of Approximation Theory 58 (1989), 358-360.
  • With P.B.Borwein, A.Kroo, E.B.Saff: The density of alternation points in rational approximation, in Proceedings of the American Mathematical Society 105 (1989), 881-888.
  • Ostrowski gaps, overconvergence and zeros of polynomials, in Approximation Theory VI, Vol 1, 303-306.
  • On the zeros of sequences of polynomials, Journal of Approximation Theory 61 (1990), 351-359.
  • With H-P.Blatt: Erdös-Turí¡n theorems on a system of Jordan curves and arcs, Constructive Approximation 7 (1991), 19-47.
  • Interpolation points and zeros of polynomials in approximation theory, Habilitationsschrift (1992), Katholische Universität Eichstätt.
  • With H.N. Mhaskar: Detection of singularities using segment approximation, Mathematics of Computation 59 (1992), 533-540.
  • Distribution of Interpolation Points, Arkiv för Mathematik 34 (1996), 103-117.
  • On the problem of Poreda, Computational Methods and Function Theory (1997).
  • With H.-P.Blatt, R.K.Kovacheva: On sign changes in weighted polynomial L1-approximation, Acta Mathematica Hungaricae 95 (2002), 309-322.
  • With H.-P. Blatt, R.K. Kovacheva: Poles and Alternation Points in Real Rational Chebyshev Approximation, Computational Methods and Function Theory 3 (2003), 165-177.
  • With H.-P. Blatt, R.K. Kovacheva: Sequences with equi-distributed extreme points in uniform polynomial approximation, Journal of Approximation Theory 126 (2004), 157-170.
  • With M. Sommer: Composing Circular Arcs with Minimal NURBS (2008)

Preprints and Reprints

Einige Veröffentlichungen als PDF-Datei.